# SDR SWAA2025052373067

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 17,420 hours, 8,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDSC; CREW NOTIFIED MECHANIC OF ONE EMERGENCY FLASH LIGHT INOP. (LEFT AFT GALLEY) <[01]. OK TO CONTINUE PER MEL 25-64-02A SP1B AUTH# 253197; [02] REMOVED AND REPLACED BATTERY AND INSTALLED NEW INSPECTION DECAL ON LEFT FLASHLIGHT OF LEFT AFT GALLEY IAW AMM 25-64-00.
